# SDR UALA2013040902389

- Difficulty date: April 6, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 80,698 hours, 24,622 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON AFT CARGO DOOR INOPERATIVE.  REPLACED POWER SUPPLY M10699, IAW WDM 33-51-14, AND MM 33-51-07.   EMERGENCY LIGHTS TESTED OK.
